# SDR AALA20010345

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LAX - LEADING EDGE FLAP ASSY EICAS AND LEADING EDGE LIGHT REMAINED ON AFTER FLAPS SELECTED TO ZERO LE FLAP ASSY.  CHECKLIST RUN, FLAPS SELECTED BY ALT MEANS.  REMOVED AND REPLACED RELAY K2307, REQUIRES OPS CHECK.  ALSO, INSPECTED AND VERIFIED WEAR LIMITS.  FOUND WITHIN LIMITS.  OPS CHECK NORMAL AS PER MM 27-81-24-6.  ACCOMPLISHED OVERWEIGHT LANDING AS PER MM 05-51-35-2.  (M)
